Pacific Journal of Mathematics

A quasi-Kummer function.

Wazir Hasan Abdi

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 521-526.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968551

Mathematical Reviews number (MathSciNet)
MR0308448

Zentralblatt MATH identifier
0239.33004

Subjects
Primary: 33A30

Citation

Abdi, Wazir Hasan. A quasi-Kummer function. Pacific J. Math. 40 (1972), no. 3, 521--526. https://projecteuclid.org/euclid.pjm/1102968551


Export citation

References

  • [1] A. W. Babister, TranscendentalFunctions, MacMillan (N. Y.), 1967.
  • [2] L. Carlitz, The sum of the first n terms of an
  • [F4, Bo] L. Carlitz, Bo] L. Carlitz, Bo] L. Carlitz, Bo] , un. Mat. Ital. 19 (1964), 436-440.
  • [3] T. Erber, Inequalities for hyper geometric functions,Arch. Rational Mech. Anal., 4 (1959/60), 341-351.